Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 5, NWS Flagstaff, AZ

March 16, 2014Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 16, 2014, 1:59 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 17, 2014, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2014, 1:59 PM MST (20:59 UTC)
In effect from
Mar 17, 2014, 11:00 AM MST
Expired
Mar 17, 2014, 7:56 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3878 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-167 m²/s²
0-3 km storm-relative helicity
-128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WWUS75 KFGZ 162059
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
159 PM MST SUN MAR 16 2014

AZZ004>007-009>015-039-040-170500-
/O.NEW.KFGZ.WI.Y.0005.140317T1800Z-140318T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...DILKON
159 PM MST SUN MAR 16 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. 

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME
  STRONG AND GUSTY THROUGH EARLY MONDAY EVENING.

* WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40
  TO 45 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE
  CHINLE VALLEY OF NORTHEAST ARIZONA. LOCAL AREAS OF BLOWING DUST
  ARE ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE
  AND GLEN CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
5 follow-up statements
434 
WWUS75 KFGZ 170445
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 PM MST SUN MAR 16 2014

AZZ004>007-009>015-039-040-171245-
/O.CON.KFGZ.WI.Y.0005.140317T1800Z-140318T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...DILKON
945 PM MST SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
MONDAY...

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME 
  STRONG AND GUSTY THROUGH EARLY MONDAY EVENING. 

* WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 
  TO 45 MPH. 

* IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE
  CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO
  POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND GLEN
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
754 
WWUS75 KFGZ 170959
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
259 AM MST MON MAR 17 2014

AZZ004>007-009>015-039-040-171800-
/O.EXT.KFGZ.WI.Y.0005.140317T1800Z-140318T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...DILKON
259 AM MST MON MAR 17 2014

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MST THIS EVENING...

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME
  STRONG AND GUSTY THROUGH MONDAY EVENING.

* WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50
  MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE 
  CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO 
  POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND 
  GLEN CANYONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
244 
WWUS75 KFGZ 171748
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1048 AM MST MON MAR 17 2014

AZZ004>007-009>015-039-040-180200-
/O.CON.KFGZ.WI.Y.0005.140317T1800Z-140318T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...DILKON
1048 AM MST MON MAR 17 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME 
  STRONG AND GUSTY THROUGH MONDAY EVENING. 

* WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40
  TO 50 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE 
  CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO 
  POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND 
  GLEN CANYONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
765 
WWUS75 KFGZ 171917
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1217 PM MST MON MAR 17 2014

AZZ016-017-180400-
/O.EXA.KFGZ.WI.Y.0005.000000T0000Z-140318T0400Z/
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITY OF...SHOW LOW
1217 PM MST MON MAR 17 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* TIMING...WINDS WILL INCREASE TODAY AND BECOME STRONG AND GUSTY
  THROUGH THE EARLY EVENING HOURS.

* WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 
  TO 50 MPH. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ004>007-009>015-039-040-180400-
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-140318T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...DILKON
1217 PM MST MON MAR 17 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* TIMING...WINDS WILL INCREASE TODAY AND BECOME STRONG AND GUSTY
  THROUGH THE EARLY EVENING HOURS.

* WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 
  TO 50 MPH. 

* IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE 
  CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO 
  POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND 
  GLEN CANYONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
428 
WWUS75 KFGZ 180256
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
756 PM MST MON MAR 17 2014

AZZ004>007-009>017-039-040-180400-
/O.CAN.KFGZ.WI.Y.0005.000000T0000Z-140318T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
756 PM MST MON MAR 17 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY THRESHOLDS AND THE WIND
ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS WILL REMAIN BREEZY
WITH GUSTS UP TO 30 MPH POSSIBLE TONIGHT AS A DRY COLD FRONT MOVES
THROUGH THE REGION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 16, 9:13 AM MST, 4 hours 46 minutes earlier.

Area forecast discussion, Mar 16, 9:13 AM MST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
913 AM MST SUN MAR 16 2014

.SYNOPSIS...EXPECT LOCALLY GUSTY NORTH TO NORTHEAST WINDS TODAY...
ESPECIALLY FROM FLAGSTAFF ALONG AND SOUTH OF THE MOGOLLON RIM. WIND
SPEEDS WILL BE MUCH LESS THAN SATURDAY. ANOTHER DRY COLD FRONT WILL
BRING WINDY CONDITIONS TO THE REGION MONDAY... FOLLOWED BY COOLER
TEMPERATURES THROUGH MID-WEEK.

&&

.DISCUSSION...BREEZY NORTHEAST WINDS WILL CONTINUE THIS MORNING FOR
FAVORED LOCATIONS ALONG AND SOUTH OF THE MOGOLLON RIM. AS HIGH
PRESSURE BUILDS IN FROM THE WEST THIS AFTERNOON...WINDS SPEEDS WILL
DECREASE. WARMER AIR ASSOCIATED WITH THE RIDGE WILL RESULT IN
TEMPERATURES A FEW DEGREES WARMER THAN YESTERDAY.

&&

.PREVIOUS DISCUSSION(325 AM MST)...THE NEXT WEATHER SYSTEM AND COLD
FRONT IS TRENDING DEEPER AS IT CROSSES THROUGH THE NORTHERN AND
CENTRAL ROCKIES. FOR NORTHERN AZ ON MONDAY LOOK FOR DRY
CONDITIONS...HOWEVER WINDS MONDAY AFTERNOON ARE FORECAST TO BECOME
STRONG AGAIN...20-30 MPH WITH GUSTS FROM 35 TO 50 MPH. CRITICAL FIRE
WEATHER CONDITIONS MAY BE A THREAT AS DEPENDING UPON FUEL DRYNESS.
THE RH AND WINDS LOOK TO BE STRONG ENOUGH TO BE CONSIDERING THE
POSSIBILITIES OF A FIRE WEATHER PRODUCT...WE WILL CONTINUE TO
MONITOR THIS AND GET BETTER INTEL ON THE DRYNESS OF FUELS IN THE
FORESTS. TUESDAY-WEDNESDAY HIGH TEMPS COOL OFF BY 5-10 DEGREES.

FRIDAY INTO SATURDAY...A FLAT UPPER LEVEL RIDGE OF HIGH PRESSURE IS
FORECAST TO BRING A DRY WESTERLY FLOW AND MILD TEMPERATURES.

LATE IN THE WEEKEND NEXT WEEK ANOTHER POSSIBLE TROUGH WILL BRING A
SLIGHT COOL DOWN...INCREASE IN SOUTHWEST WINDS...WITH THE LIKELIHOOD
OF DRY CONDITIONS CONTINUING.

&&

.AVIATION....FOR THE 18Z PACKAGE...VFR CONDITIONS WILL PREVAIL FOR
THE NEXT 24 HRS. GUSTY N-NE WINDS WILL PERSIST THROUGH EARLY AFTN
ALONG AND SOUTH OF THE MOGOLLON RIM WITH GUSTS TO 20-30 KTS. WINDS
WILL DIMINISH BY LATE AFTN AND OVERNIGHT. AVIATION DISCUSSION NOT
UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC.........MCS/TC
AVIATION.......JJ

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 16, 3:42 AM MST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
342 AM MST SUN MAR 16 2014

AZZ004>018-037>040-170600-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
342 AM MST SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTH WINDS HAVE DECREASED TO 10 TO 20 MPH WITH GUSTS FROM
25 TO 35 MPH ACROSS AN AREA FROM THE MOGOLLON RIM SOUTH THIS
MORNING. A FEW LOCATIONS NORTH OF PAYSON AND ALONG THE EASTERN
MOGOLLON RIM WILL STILL SEE LOCALIZED TERRAIN ENHANCED WIND GUSTS
FROM 35 TO 45 MPH THROUGH THE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER WEATHER SYSTEM AND DRY COLD FRONT WILL BRING WINDY
CONDITIONS TO THE REGION AGAIN ON MONDAY. FORECAST SOUTHWEST TO
WEST WINDS FROM 15 TO 25 MPH WITH GUSTS FROM 30 TO AROUND 45 MPH
ARE POSSIBLE MONDAY AFTERNOON. BLOWING DUST MAY CAUSE TRAVEL
PROBLEM AS WELL. WE ARE TAKING A LOOK AT THE POSSIBILITY OF
CRITICAL FIRE WEATHER CONDITIONS BEING MET AS WELL FOR MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:03 PM MSTRed Flag WarningFGZApache, Coconino, Navajo29 hr

Nearby

Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.